Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 31, NWS Little Rock, AR

March 27, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 27, 2021, 5:37 PM CDT for 4 counties in Arkansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2021, 5:37 PM CDT (22:37 UTC)
Expired
Mar 27, 2021, 6:30 PM CDT
In force
53 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Grant County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 38 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 3:25 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

555 
WUUS54 KLZK 272237
SVRLZK
ARC053-085-119-125-272330-
/O.NEW.KLZK.SV.W.0031.210327T2237Z-210327T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
537 PM CDT Sat Mar 27 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  West central Lonoke County in central Arkansas...
  Northeastern Grant County in central Arkansas...
  Southeastern Saline County in central Arkansas...
  Southeastern Pulaski County in central Arkansas...

* Until 630 PM CDT.

* At 537 PM CDT, a severe thunderstorm was located near Sheridan,
  moving northeast at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Little Rock...                    North Little Rock...
  Downtown Little Rock...           Sheridan...
  Southwest Little Rock...          Shannon Hills...
  Wrightsville...                   Argenta...
  Burns Park...                     Cane Creek...
  Ironton...                        Estes...
  Toltec Mounds State Park...       East End...
  Protho Junction...                Orion...
  Sweet Home...                     Geyer Springs...
  Mabelvale...                      Levy...

This includes the following highways...
 Interstate 30 between mile markers 130 and 142.
 Interstate 40 between mile markers 150 and 155.
 Interstate 530 between mile markers 1 and 16.
 Interstate 630 between mile markers 1 and 5.
 Interstate 440 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for central and
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3449 9214 3449 9221 3441 9221 3425 9235
      3434 9254 3481 9233 3471 9195
TIME...MOT...LOC 2237Z 211DEG 31KT 3437 9240 

HAIL...1.50IN
WIND...60MPH
 
$$

62
4 follow-up statements
622 
WWUS54 KLZK 272250 RRA
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
550 PM CDT Sat Mar 27 2021

ARC053-085-119-125-272330-
/O.CON.KLZK.SV.W.0031.000000T0000Z-210327T2330Z/
Lonoke AR-Grant AR-Saline AR-Pulaski AR-
550 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL LONOKE...NORTHEASTERN GRANT...EAST CENTRAL SALINE
AND SOUTHEASTERN PULASKI COUNTIES...

At 550 PM CDT, a severe thunderstorm was located near Orion, or 12
miles northeast of Sheridan, moving northeast at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Little Rock...                    North Little Rock...
Downtown Little Rock...           Southwest Little Rock...
Wrightsville...                   Argenta...
Burns Park...                     Cane Creek...
Ironton...                        Estes...
Toltec Mounds State Park...       East End...
Protho Junction...                Orion...
Sweet Home...                     Geyer Springs...
Levy...                           State Fairgrounds...
Scott...                          Lakewood...

This includes the following highways...
 Interstate 30 between mile markers 133 and 142.
 Interstate 40 between mile markers 150 and 155.
 Interstate 530 between mile markers 1 and 16.
 Interstate 630 between mile markers 1 and 4.
 Interstate 440 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for central and
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3449 9214 3449 9221 3441 9221 3442 9241
      3481 9233 3471 9195
TIME...MOT...LOC 2250Z 212DEG 33KT 3448 9231 

HAIL...1.75IN
WIND...60MPH
 
$$

62
419 
WWUS54 KLZK 272301
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
601 PM CDT Sat Mar 27 2021

ARC053-272311-
/O.CAN.KLZK.SV.W.0031.000000T0000Z-210327T2330Z/
Grant AR-
601 PM CDT Sat Mar 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for central and
southeastern Arkansas.

LAT...LON 3449 9214 3450 9232 3479 9227 3471 9195
TIME...MOT...LOC 2301Z 214DEG 33KT 3457 9222 

$$

ARC085-119-125-272330-
/O.CON.KLZK.SV.W.0031.000000T0000Z-210327T2330Z/
Lonoke AR-Saline AR-Pulaski AR-
601 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL LONOKE...SOUTHEASTERN SALINE AND SOUTHEASTERN
PULASKI COUNTIES...

At 601 PM CDT, a severe thunderstorm was located over Wrightsville,
or 12 miles southeast of Southwest Little Rock, moving northeast at
40 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Little Rock...                    North Little Rock...
Downtown Little Rock...           Wrightsville...
Argenta...                        Ironton...
Estes...                          Toltec Mounds State Park...
Protho Junction...                Sweet Home...
Scott...                          East End...
Levy...                           Lakewood...
Baucum...                         Bevis Corner...
Park Hill...                      Higgins...
College Station...                Quapaw Quarter...

This includes the following highways...
 Interstate 30 between mile markers 137 and 142.
 Interstate 40 between mile markers 153 and 155.
 Interstate 530 between mile markers 1 and 16.
 Interstate 440 between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for central and
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3449 9214 3450 9232 3479 9227 3471 9195
TIME...MOT...LOC 2301Z 214DEG 33KT 3457 9222 

HAIL...2.50IN
WIND...60MPH
 
$$

62
005 
WWUS54 KLZK 272313
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
613 PM CDT Sat Mar 27 2021

ARC125-272323-
/O.CAN.KLZK.SV.W.0031.000000T0000Z-210327T2330Z/
Saline AR-
613 PM CDT Sat Mar 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SALINE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.

LAT...LON 3455 9209 3457 9224 3458 9224 3458 9226
      3477 9221 3471 9195
TIME...MOT...LOC 2313Z 210DEG 39KT 3469 9214 

$$

ARC085-119-272330-
/O.CON.KLZK.SV.W.0031.000000T0000Z-210327T2330Z/
Lonoke AR-Pulaski AR-
613 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL LONOKE AND SOUTHEASTERN PULASKI COUNTIES...

At 613 PM CDT, a severe thunderstorm was located over Scott, or 9
miles southeast of Downtown Little Rock, moving northeast at 45 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Little Rock...                    North Little Rock...
Wrightsville...                   Protho Junction...
Estes...                          Toltec Mounds State Park...
Scott...                          Sweet Home...
Baucum...                         Bevis Corner...
Higgins...                        Willow Beach...
Toltec...                         Rose City...
Terry Lock and Dam...             College Station...

This includes Interstate 440 between mile markers 4 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3455 9209 3457 9224 3458 9224 3458 9226
      3477 9221 3471 9195
TIME...MOT...LOC 2313Z 210DEG 39KT 3469 9214 

HAIL...2.00IN
WIND...60MPH
 
$$

62
095 
WWUS54 KLZK 272329
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
629 PM CDT Sat Mar 27 2021

ARC085-119-272337-
/O.EXP.KLZK.SV.W.0031.000000T0000Z-210327T2330Z/
Lonoke AR-Pulaski AR-
629 PM CDT Sat Mar 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LONOKE AND
SOUTHEASTERN PULASKI COUNTIES WILL EXPIRE AT 630 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Little Rock.

LAT...LON 3455 9209 3457 9224 3458 9224 3458 9226
      3477 9221 3471 9195
TIME...MOT...LOC 2327Z 211DEG 31KT 3479 9207 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:16 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Mar 27, 3:16 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
316 PM CDT Sat Mar 27 2021

...Severe storms and flash flooding likely today...

.SHORT TERM...Today Through Monday

Local mesoscale analysis data as of 20Z shows a notable potential
temperature gradient stretching from near Mena to Little Rock to
between Jonesboro and Wynne. This boundary has steadily translated
northwest through the morning, although trends in the past couple
hours suggest it may begin to stall soon. Across the warm sector
to the south and east of the boundary, very rich moisture
characterized by dewpoint temps in the 60s and 70s is abundant and
air temperatures in the 70s to low 80s yields 2000 to 3000 J/kg
of surface-based CAPE.

A special 19Z sounding from LZK shows lapse rates aloft on the
order of 7 to 8 C/km with a weak cap in place and just shy of 2000
J/kg surface-based CAPE, which appears largely representative of
the warm sector environment. A sampled effective bulk shear value
of 69 kts suggests convection will readily become organized upon
initiating with at least a few hour window for discrete or semi-
discrete storm modes across the southeastern half of the area. As
a cold front sweeps in from the northwest later this evening and
tonight, a primarily linear storm mode will become favored.

Weak capping in place has largely prevented convective initiation
thusfar, although cumulus are showing increasingly stronger vertical
development over much of the warm sector and transient, weak
radar echoes have become common the last couple hours. Initiation
appears imminent with severe weather possible as early as 21Z.

Initial storms may well assume discrete or semi-discrete modes
based on the magnitude of deep shear present. Strengthening
mesocyclones within initial storms will support potentially large
and destructive hail up to or in excess of 2 inches in diameter
and this will be the primary severe threat for today. Low-level
SRH values remain modest owing to weak flow in the lowest 3 km
suggesting a lesser tornado threat, although a gradual ramping up
of 850 mb flow through the evening will help enlarge hodographs
and support at least isolated tornadoes.

Any storms that interact with the stalled boundary will carry the
highest tornado potential and a significant (EF-2+) tornado
cannot be ruled out. By late evening and tonight as the cold front
pushes through the state, damaging winds will become the most
favored severe threat as storms consolidate into one or more
linear segments along the front.

Regarding rainfall and flood potential... our eastern AR counties
largely missed heavy rain earlier this morning, although soil
conditions certainly support enhanced flash flood potential
through tonight. Anomalously high PWAT values and significant
deep tropospheric moisture transport from the Caribbean will
prime the atmosphere for very heavy downpours with rain rates on
the order of 2+ in/hr in the heavier cells. Deep flow parallel to
the stalled boundary this evening will ensure training convection
which will further enhance the flash flood threat.

Aside from the risk of damaging winds with storms along the cold
front tonight, the overall severe threat will gradually ramp down
overnight. Rain should exit the southeastern sections of the state
by Sunday morning near dawn with dry conditions prevailing
thereafter. In fact, rapidly clearing skies and near-average
temperatures through the end of the period will provide a quite
pleasant end to the weekend and beginning of the workweek.

&&

.LONG TERM...Monday Night Through Friday Night

After the weak ridging and more or less zonal flow aloft over the
central CONUS Friday and Saturday, another strong upper level
shortwave trough will move southeast over the southern CONUS Rockies
and over Texas during the day on Sunday. This shortwave trough is
expected to move over the southern plains and then Arkansas Sunday
evening. The trough is expected to move over the region positively
tilted, resulting in weak lee-side cyclogenesis over the southern
high plains on Sunday. This weak surface low will move east towards
Arkansas Sunday evening bringing a weak frontal boundary across the
state. Out ahead of the trough and surface low, strong low-level
warm air advection will result in scattered rain showers developing
over the state from Sunday mid-morning throughout the remainder of
the day. Strong warm air advection should keep temperatures warm
enough to prevent any wintry precipitation falling, so have all
precipitation falling in liquid form at this time. Between the
strong low-level warm air advection, and scattered rain showers,
most of the snow from our historic winter/snow storm should have
melted away by Sunday afternoon.

Behind the Sunday evening frontal boundary, cooler and much drier
air will build across the state. This frontal boundary will NOT
bring any arctic air across Arkansas, and as a result, with dry air
and clear skies in place over the state on Monday, high temperatures
are expected to climb into the mid 50. Weak upper level ridging
behind Sunday evenings front and upper level trough will remain in
place over Arkansas through Wednesday allowing temperatures to climb
up into the lower to mid 60s Tuesday and Wednesday. If you wanted to
get out and enjoy the snow in your yard...you'll have to do it this
afternoon or Friday as it won't be around long with temperatures
warming rapidly Sunday through the middle of next week.

A strong shortwave trough is expected to move over Arkansas sometime
between Wednesday night and Thursday, and this should bring another
round of rain showers across the state as it approaches and moves
over the state. The timing of this upper level trough is uncertain
at this time, but it also does not appear to be tied to any arctic
air mass, so precipitation is expected to fall as rain through the
extended forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     76  49  63  38 /  60  80   0   0
Camden AR         82  55  69  41 /  80 100   0   0
Harrison AR       77  43  59  39 /  30  40   0   0
Hot Springs AR    78  50  66  40 /  70  80   0   0
Little Rock   AR  77  52  65  40 /  80  90   0   0
Monticello AR     80  57  65  42 /  80 100   0   0
Mount Ida AR      77  49  67  39 /  50  70   0   0
Mountain Home AR  79  45  60  38 /  30  50   0   0
Newport AR        75  51  61  39 /  80  90   0   0
Pine Bluff AR     78  54  65  41 /  80 100   0   0
Russellville AR   79  49  66  39 /  30  60   0   0
Searcy AR         77  50  64  37 /  80  90   0   0
Stuttgart AR      78  54  64  41 /  80 100   0   0
&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning FOR Arkansas-Bradley-
Calhoun-Cleveland-Dallas-Desha-Drew-Grant-Jefferson-Lincoln-
Lonoke-Monroe-Ouachita-Prairie-Woodruff.

&&

Short Term...COOPER / Long Term...66
Hazardous weather outlook, Mar 27, 4:11 AM CDT, 13 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
411 AM CDT Sat Mar 27 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-280915-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
411 AM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible over the much of the state
Saturday, some of which could be strong to severe. The highest
risk of severe storms will be over the southeastern half of
Arkansas, mainly from afternoon through the overnight hours.
Primary hazards will include very large hail and damaging winds
and a couple tornadoes. Additionally, heavy rainfall may pose a flash
flooding threat. Storms over the southeast will tend to form and
train over the same areas for last several hours. Rain in these
areas could become excessive with flash flooding possible.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

Another round of thunderstorms will be possible for the region Tuesday
through Wednesday, however no organized severe weather is
anticipated at this time.

.Spotter Information Statement...

Spotter activation is not anticipated.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

230/46

In the hours before

Local storm report, Mar 27, 4:21 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
421 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             STEPHENS                33.42N  93.07W
03/27/2021  E0.25 INCH       OUACHITA           AR   FIRE DEPT/RESCUE

&&

EVENT NUMBER LZK2100517

51
Special weather statement, Mar 27, 5:01 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Little Rock AR
501 PM CDT Sat Mar 27 2021

ARZ044-045-272245-
Pulaski AR-Lonoke AR-
501 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LONOKE AND SOUTHEASTERN
PULASKI COUNTIES UNTIL 545 PM CDT...

At 500 PM CDT, Doppler radar was tracking a strong thunderstorm near
Estes, or 14 miles southeast of Downtown Little Rock, moving
northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lonoke...                         England...
Carlisle...                       Wrightsville...
Keo...                            McCreanor...
Sisemore...                       Estes...
Meto...                           Toltec Mounds State Park...
Scott...                          Prairie Center...
Bevis Corner...                   Hensley...
Bredlow Corner...                 Toltec...
Furlow...                         Woodson...
Pettus...                         Fairview in Lonoke County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.

LAT...LON 3449 9204 3450 9224 3455 9224 3491 9194
      3478 9170
TIME...MOT...LOC 2200Z 221DEG 43KT 3456 9214

Cooper
Special weather statement, Mar 27, 5:15 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
515 PM CDT Sat Mar 27 2021

ARZ034-272245-
Woodruff AR-
515 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODRUFF COUNTY
UNTIL 545 PM CDT...

At 515 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hunter, or 14 miles north of Brinkley, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hunter...                         Cotton Plant...
Becton...                         Howell...
Morton...                         Penrose...
Hilleman...                       Wiville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.

LAT...LON 3500 9118 3500 9123 3499 9124 3498 9131
      3511 9136 3524 9118 3526 9104 3502 9105
TIME...MOT...LOC 2215Z 231DEG 41KT 3509 9120

Cooper
Local storm report, Mar 27, 5:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
519 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             TOLTEC                  34.65N  92.06W
03/27/2021  E0.75 INCH       LONOKE             AR   EMERGENCY MNGR

            AVERAGE HAIL SIZE.

&&

EVENT NUMBER LZK2100518

CAVANAUGH
Special weather statement, Mar 27, 5:20 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
520 PM CDT Sat Mar 27 2021

ARZ053>055-062-272300-
Hot Spring AR-Grant AR-Clark AR-Dallas AR-
520 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK...SOUTHWESTERN
GRANT...WESTERN DALLAS AND SOUTHEASTERN HOT SPRING COUNTIES UNTIL 600
PM CDT...

At 519 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Whelen Springs, or 18 miles south of Arkadelphia,
moving northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Leola...                          Sparkman...
Carthage...                       Jenkins Ferry State Park...
Thiel...                          Lono...
Tulip...                          Willow...
Brush Creek...                    Dalark...
Manning...                        Vaden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for central and
southwestern Arkansas.

LAT...LON 3379 9307 3388 9313 3432 9262 3414 9247
      3382 9291 3382 9293 3380 9294 3377 9304
TIME...MOT...LOC 2219Z 228DEG 35KT 3387 9300

62
Special weather statement, Mar 27, 5:25 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
525 PM CDT Sat Mar 27 2021

ARZ034-046-272315-
Prairie AR-Woodruff AR-
525 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WOODRUFF AND
NORTHERN PRAIRIE COUNTIES UNTIL 615 PM CDT...

At 525 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barrettsville, or near Hazen, moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Des Arc...                        Barrettsville...
Dixie...                          Sand Hill...
Little Dixie...                   Center Point...
McClelland...                     Childers...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for central and
eastern Arkansas.

LAT...LON 3492 9130 3491 9133 3491 9137 3490 9137
      3490 9139 3489 9138 3480 9169 3492 9169
      3492 9173 3509 9149 3509 9147 3510 9146
      3509 9145 3512 9144 3516 9139 3511 9132
TIME...MOT...LOC 2225Z 227DEG 32KT 3487 9165

Cooper

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:00 AM CDTFlash Flood WatchLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 9 more24 hr
Mar 27, 4:06 PM CDTSevere Thunderstorm WarningLZKClark, Ouachita39 min
Mar 27, 4:37 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita38 min
Mar 27, 5:01 PM CDTSpecial Weather StatementLZKLonoke44 min
Mar 27, 5:08 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski37 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline49 min
Mar 27, 5:15 PM CDTSpecial Weather StatementLZKWoodruff30 min
Mar 27, 5:20 PM CDTSpecial Weather StatementLZKDallas40 min
Mar 27, 5:21 PM CDTSevere Thunderstorm WarningLZKWoodruff24 min
Mar 27, 5:25 PM CDTSpecial Weather StatementLZKPrairie50 min
Mar 27, 5:27 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie48 min
Mar 27, 5:30 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff45 min
Mar 27, 5:42 PM CDTSpecial Weather StatementLZKMarion48 min
Mar 27, 5:53 PM CDTSpecial Weather StatementLZKClark52 min
Mar 27, 5:53 PM CDTSpecial Weather StatementLZKGrant37 min
Mar 27, 5:56 PM CDTFlash Flood WarningLZKLonoke, Monroe, Prairie, Woodruff3 hr
Mar 27, 5:57 PM CDTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff48 min
Mar 27, 6:00 PM CDTSpecial Weather StatementLZKWoodruff45 min
Mar 27, 6:02 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie43 min
Mar 27, 6:04 PM CDTSevere Thunderstorm WarningLZKClark, Pike41 min
Mar 27, 6:09 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff51 min
Mar 27, 6:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White48 min
Mar 27, 6:24 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita51 min
Mar 27, 6:37 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie38 min
Mar 27, 6:42 PM CDTSevere Thunderstorm WarningLZKMonroe, Woodruff37 min
Mar 27, 6:48 PM CDTTornado WarningLZKArkansas, Monroe, Prairie42 min
Mar 27, 6:50 PM CDTSevere Thunderstorm WarningLZKWhite40 min
Mar 27, 6:58 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson47 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.